Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do if having chestpains and shortness of breath after taking meth, weed?

I snort meth and smoke weed afterwards I feel normal until the next day when I start coming down from it I start feeling chest pains and I feel like something is stuck inside my throat. I noticed that every time I smoke weed it triggers the chest pains and short of breath even more. I know its not the weed because I m big smoker.
Mon, 24 Feb 2014
Report Abuse
Addiction Medicine Specialist 's  Response
Hi,

In my opinion, both cannabis and meth are implicated. Both cause tachycardia, that is, raised heart beat which can result in chest discomfort and breathlessness. Cannabis also causes anxiety which further raises the heart beat and causes breathlessness. Though of the two, I would agree that meth is far more harmful to you and more likely to increase the risk of morbidity and mortality.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I know someone who snorts meth on a recreational. Basis and when she does it calms her down but she takes norvasc but her heart started beating...